Results 1 to 2 of 2

Thread: quetiapine anger and sleep paralysis

  1. #1
    Join Date
    Feb 2014
    Posts
    376

    quetiapine anger and sleep paralysis

    hi ive recently gone up from 50 to 100mg ive also just just started a pretty strong antibiotic metronidazole my doctor EVEN called me over the combo to say quietipane can interact or it makes one stronger ? although its not a big dose of quetipaine?

    anyway 3 days in I feel really depressed im flick switch angry? however I am not agitated or panicky like I used to be ?

    last night I went to sleep and when drifting off I could see all around me but couldn't move or talk then some horror hands were all over my face making there way into my mouth

    this is hugely concerning as I started to feel great a week ago

  2. #2
    Join Date
    Mar 2014
    Posts
    25,969

    Re: quetiapine anger and sleep paralysis

    Nope, not according to Drug.com's interactions checker it doesn't.

    There is a Minor interaction but not even in the Professionals tab is there anything mentioned about this antibiotic enhancing the Quetiapine.

    Minor
    metronidazole  quetiapine

    Applies to: metronidazole, quetiapine

    Limited data suggest that metronidazole may rarely prolong the QT interval of the electrocardiogram. Theoretically, coadministration with other agents that can prolong the QT interval may result in additive effects and increased risk of ventricular arrhythmias including torsade de pointes and sudden death. There have been isolated reports of QT prolongation and ventricular arrhythmias occurring in patients treated with metronidazole. However, a causal relationship has not been established, as nearly all published reports have involved underlying conditions and/or concomitant medications that predispose to QT prolongation. In general, the risk of an individual agent or a combination of agents causing ventricular arrhythmia in association with QT prolongation is largely unpredictable but may be increased by certain underlying risk factors such as congenital long QT syndrome, cardiac disease, and electrolyte disturbances (e.g., hypokalemia, hypomagnesemia). In addition, the extent of drug-induced QT prolongation is dependent on the particular drug(s) involved and dosage(s) of the drug(s). Patients should be advised to seek prompt medical attention if they experience symptoms that could indicate the occurrence of torsade de pointes such as dizziness, lightheadedness, fainting, palpitation, irregular heart rhythm, shortness of breath, or syncope.

    I think your GP is mistaken, and GP's don't always have much knowledge of these mental health meds, but ask a pharmacist if unsure.
    __________________
    ------------------------------------------------------------------------------------------------------------------------
    For free Mindfulness resources, please see this thread I have created to compile many sources together http://www.nomorepanic.co.uk/showthread.php?t=168689

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Sleep Paralysis!
    By Emilym80 in forum Symptoms
    Replies: 1
    Last Post: 31-03-15, 03:48
  2. Sleep Paralysis & Cit
    By jenbo50 in forum Citalopram / Celexa
    Replies: 4
    Last Post: 12-05-11, 19:29
  3. sleep paralysis??
    By ktloubish in forum Panic / Panic Attacks
    Replies: 12
    Last Post: 22-09-10, 16:05
  4. sleep paralysis
    By lotus in forum Symptoms
    Replies: 6
    Last Post: 16-05-09, 04:54
  5. Sleep Paralysis? (maybe?)
    By Hannahlou84 in forum Symptoms
    Replies: 3
    Last Post: 25-11-05, 17:56

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •